# SDR SWAA2023092699561

- Difficulty date: September 12, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#08-043 FWD CARGO COMPARTMENT; LH 'Z' ANGLE CORRODED AT STA 500+20' LBL 24 WL 156<[01] CORROSION BEEN REMOVED BY TREVON THOMAS 28136 VISUALLY INSPECTED AREA WITH 10X MAGNIFIER NO DEFECTS NOTED I.A.W SRM 53-00-50-1A-2 VERIFIED MATERIAL LOSE ORIGINAL .040 REMOVED .003 REMAIN .037 ALLOWABLE 10% FOUND WITHIN LIMITS USED AAR TOOL #36649 DUE DATE 7/25/2024 I.A.W SRM 53-00-53-1A-2;[02] VERIFIED STEP 1 COMPLETE;[03] OK TO TREAT AND PRIME;[04] TREATED AND PRIMED AREA IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02;[05] VERIFIED ITEM 4;[06] OK TO CIC;[07] APPLIED CIC TO AREA IAW SRM 51-20-1-0G-0;[08] VERIFIED ITEM 7 C/W
